Archives

  • Journal of Mathematics Technology and Education
    Vol. 1 No. 2 (2022)

    Journal of Mathematics Technology and Education (JoMTE) published by TALENTA Publisher and organized by Department of Mathematics, Faculty of Mathematics and Natural Sciences, Universitas Sumatera Utara (USU) as an open access journal.

  • Journal of Mathematics Technology and Education
    Vol. 1 No. 1 (2021)

    Journal of Mathematics Technology and Education (JoMTE) published by TALENTA Publisher and organized by Department of Mathematics, Faculty of Mathematics and Natural Sciences, Universitas Sumatera Utara (USU) as an open access journal.